A 39-year-old male asked:
fever, flu symptoms after taking a prevacid (lansoprazole)..fever only lasted 2-3 hrs and never returned..i've taken it before. side effect? coincidence?
1 doctor answer • 1 doctor weighed in
Internal Medicine 40 years experience
Coincidence.: While any medication can have side effects (including flu like symptoms) very few can cause fever. My guess is that you had a virus that has now passed. The way to know for sure would be to take the medication again. If the symptoms soon return, then it was the medication; if they do not, then it was coincidence.
Last updated Aug 31, 2016
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
$15 per month
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.